Alert archive / Louisiana / Flash Flood Warnings in 2019

Flash Flood Warning 48, NWS Lake Charles, LA

June 6, 20199 parishes in Louisiana

NWS Lake Charles, LA issued this flash flood warning at Jun 6, 2019, 3:04 AM CDT for 9 parishes in Louisiana. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2019, 3:04 AM CDT (08:04 UTC)
Expired
Jun 6, 2019, 6:00 AM CDT
In force
3 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Acadia Parish, LA, Allen Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA, Saint Landry Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 45 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 3:10 AM CDTFLASH FLOOD2 E Eunice, LAMINOR FLOODING ON 3 HOMES ON LEE ROAD
Jun 6, 3:30 AM CDTFLASH FLOODFenton, LATV TOWER ROAD IMPASSABLE DUE TO FLOODING.
Jun 6, 3:30 AM CDTFLASH FLOODJennings, LAPANCHOVILLE RD, BUCKLIN RD, AND DAMA LANDRY SOUTH OF GRAND MARAIS ARE IMPASSABLE DUE TO FLOODING.
Jun 6, 3:30 AM CDTFLASH FLOODKinder, LABROADCAST MEDIA REPORTED CLOSURES DUE TO FLOODING ON OLD PUMP RD AND AND WARD LINE RD IN KINDER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.1 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2019-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2019-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

803 
WGUS54 KLCH 060804
FFWLCH
LAC001-003-011-019-023-039-053-097-113-061100-
/O.NEW.KLCH.FF.W.0048.190606T0804Z-190606T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
304 AM CDT Thu Jun 6 2019

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Northeastern Cameron Parish in southwestern Louisiana...
  Jefferson Davis Parish in southwestern Louisiana...
  Southeastern Beauregard Parish in southwestern Louisiana...
  Southern Evangeline Parish in central Louisiana...
  Western Acadia Parish in southwestern Louisiana...
  Eastern Calcasieu Parish in southwestern Louisiana...
  Northwestern Vermilion Parish in southwestern Louisiana...
  West central St. Landry Parish in central Louisiana...
  Southern Allen Parish in southwestern Louisiana...

* Until 600 AM CDT.

* At 302 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to three to six inches of 
  rain have already fallen. Flash flooding is expected.

* Some locations that will experience flooding include...
  Lake Charles, Eunice, Jennings, Welsh, Iowa, Lake Arthur, Kinder,
  Basile, Iota, Elton, Mermentau, Fenton, Reeves, Hayes, Moss Bluff,
  Klondike, Evangeline, Chataignier, Mowata and Topsy.

Additional rainfall amounts of two to four are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3058 9225 3000 9261 3004 9303 3028 9306
      3028 9337 3059 9314

$$

K. Kuyper

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 12:02 AM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jun 6, 12:02 AM CDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1202 AM CDT Thu Jun 6 2019

.AVIATION...Lower ceilings and visibilities can be expected
through the night and into Thursday morning as low pressure moves
across the region. Rain and thunderstorm coverage will decrease as
the morning progresses. Winds will veer southwest during the
period and be gusty at times.

&&

.PREV DISCUSSION... /issued 950 PM CDT Wed Jun 5 2019/

DISCUSSION...
Wx map shows sfc low over SE TX between BPT, GLS, and HOU.
Gradient remains fairly tight over the coastal waters with SCA
continuing. Radar showing larger cluster of thunderstorms, or Mesoscale
Convective System (MCS) over Southwest Louisiana, with Calcasieu
and Cameron parishes receiving the most rainfall and occasional
severe thunderstorms over the last few hours. A secondary MCS is
developing along the surface low over Southeast Texas with cloud
tops cooling rapidly. This area remains in the High risk of
excessive rainfall this evening and overnight, slowly shifting to
the east into Thursday morning. Updated rainfall potential, or
QPF, grids with latest trends and geographically adjusted short
term guidance (which most of the evening has the rainfall max too
far north). Overall, ongoing forecast is on track.

DML

PREV DISCUSSION... /issued 633 PM CDT Wed Jun 5 2019/

AVIATION...An area of low pressure will traverse the region
through Thursday morning creating lower ceilings and visibilities.
Widespread rain can be expected through the night along with a
few embedded thunderstorms. Winds will veer southwest as the low
passes and they will be gusty at times.

PREV DISCUSSION... /issued 510 PM CDT Wed Jun 5 2019/

DISCUSSION...
Shortwave trof and attendant weak SFC low along the middle to
upper TX coast progged to lift slowly out TWD the NE tonight into
THU ahead of an upper low translating E across N TX and OK.
30-40KT LLJ will continue to feed plume of deep tropical moisture
characterized by PWATs of 2-2.5" into the region. Widespread
light/moderate rains with heavier embedded convective cells are
expected to continue this evening.

There remains some spread/mixed signals in guidance regarding
overall EWD progression of rainfall along with possible
expansion/new development tonight into THU, so opted to leave the
FFA as is for now given the overall synoptic setup though some
thought was given to trimming it down a bit over E TX. Forecast
rainfall amounts thus far remain reasonably on track, with the
lack of flooding observed in most areas thus far a consequence of
the relatively slow and steady rates. Deeper MSTR progged to shift
E by THU afternoon, which will in turn nudge the risk of flooding
more TWD SE LA. Elevated rain chances will persist, however,
through SAT as the aforementioned upper low creeps E across AR and
into TN.

Drier air filtering south on the back side of the weakening low
will help start to dry us out on SUN, with a cool front late MON
yielding a drier and cooler TUE-WED period.

Tides along the coast continue to run around 1-1.5 feet above
predicted astronomical tides, which could result in minor/nuisance
flooding at the time of high tide. This will persist through the
high tide cycle on THU amid modest S/SE onshore flow, with this
flow decreasing in magnitude and gaining a more westerly component
FRI and into the weekend which should aid in alleviating the
above normal readings.

13

MARINE...
A weak surface low over the upper Texas coast will slowly lift
northeast tonight into Thursday. With abundant tropical moisture
over the northwest Gulf of Mexico, widespread showers and
thunderstorms are expected. Moderate southerly winds and elevated
seas can be expected through Thursday. Winds and seas will subside
Friday into the the weekend.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  71  87  69  90 /  50  70  50  20
LCH  76  89  75  92 /  50  60  40  20
LFT  75  90  74  91 /  50  60  50  30
BPT  76  89  75  92 /  40  50  30  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through this evening for LAZ027>033-041>045-
     052>055-073-074.

     Coastal Flood Advisory until 1 PM CDT Friday for LAZ041-052>054-
     073-074.

TX...Coastal Flood Advisory until 1 PM CDT Friday for TXZ215-216.

     Flash Flood Watch through this afternoon for TXZ180-201-215-216-
     259>262.

GM...Small Craft Advisory until 7 PM CDT this evening for GMZ450-452-
     455-470-472-475.

&&

AVIATION...05
Hazardous weather outlook, Jun 5, 5:14 PM CDT, 9 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
514 PM CDT Wed Jun 5 2019

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
062215-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
514 PM CDT Wed Jun 5 2019

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Tonight

Widespread showers and thunderstorms can be expected across the
area. A Flash Flood Watch is in effect. Total rainfall amounts of
6 to 10 inches are expected along and to the south of the I-10
corridor, with amounts of 2 to 5 inches to the north. Locally
higher amounts are possible.

There is a marginal risk of severe thunderstorms, with damaging
winds and isolated brief and weak tornadoes the primary hazards.

Elevated tide levels will continue to result in the potential for
minor coastal flooding. A Coastal Flood Advisory is in effect.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Widespread heavy rain will taper off Thursday but showers and
thunderstorms chances will continue into Friday. Drier air will
work into the area over the weekend with a cool front passage
early Monday. Slightly cooler highs and lows can be expected
Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-062215-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
514 PM CDT Wed Jun 5 2019

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Tonight

Southerly winds of 15 to 25 knots, with seas of 5 to 8 feet
tonight as a surface low moves northward from the upper Texas
coast. A Small Craft Advisory is in effect for the Gulf of Mexico
waters.

Widespread showers and isolated thunderstorms are expected.
Stronger thunderstorms will be capable of very heavy rain reducing
visibility to less than one nautical mile, locally higher winds
and seas, and possibly waterspouts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Small Craft Advisory will remain in effect through at least
Thursday as elevated southerly winds and rough seas are expected
to persist.

Widespread showers and thunderstorms can be expected across the
region Thursday with a tapering off of rains late on Friday.
Storms will be capable of producing gusty winds and heavy
rainfall, as well as a few isolated waterspouts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

13

In the hours before

Special weather statement, Jun 5, 9:42 PM CDT, 5 hours 22 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
942 PM CDT Wed Jun 5 2019

LAZ041-042-074-060315-
Calcasieu LA-Jefferson Davis LA-East Cameron LA-
942 PM CDT Wed Jun 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON...SOUTHWESTERN
JEFFERSON DAVIS AND SOUTHEASTERN CALCASIEU PARISHES UNTIL 1015 PM
CDT...

At 942 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Charles Regional Airport to near
Grand Chenier. Movement was northeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Lake Charles, Cameron, Iowa, Grand Lake, Lacassine National Wildlife
Refuge, Lake Charles Regional Airport, Hayes, Grand Chenier, Hacketts
Corner, Heberts Marina, Creole, Sweet Lake, Gibbstown, Holmwood, Bell
City, Lacassine and Rutherford Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2972 9299 2977 9319 2978 9328 2977 9334
      2978 9334 2979 9332 2980 9334 2984 9333
      2985 9325 2989 9323 2993 9324 2997 9327
      3002 9327 3005 9329 3005 9333 3013 9333
      3032 9292 2970 9271 2968 9291
TIME...MOT...LOC 0242Z 240DEG 30KT 3014 9316 2979 9304

Tingler
Special weather statement, Jun 5, 10:46 PM CDT, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1046 PM CDT Wed Jun 5 2019

LAZ074-060415-
East Cameron LA-
1046 PM CDT Wed Jun 5 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CAMERON PARISH UNTIL
1115 PM CDT...

At 1046 PM CDT, Doppler radar was tracking a strong thunderstorm near
Gibbstown, or near Lacassine National Wildlife Refuge, moving
northeast at 5 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Lacassine National Wildlife Refuge and Gibbstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2989 9312 3004 9306 3004 9291 2996 9277
      2980 9294
TIME...MOT...LOC 0346Z 212DEG 6KT 2991 9299

Tingler
Special weather statement, Jun 6, 12:50 AM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1250 AM CDT Thu Jun 6 2019

LAZ030-031-041-042-060645-
Calcasieu LA-Jefferson Davis LA-Allen LA-Beauregard LA-
1250 AM CDT Thu Jun 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON DAVIS...
EASTERN BEAUREGARD...NORTHEASTERN CALCASIEU AND SOUTHERN ALLEN
PARISHES UNTIL 145 AM CDT...

At 1249 AM CDT, Doppler radar was tracking a strong thunderstorm over
Gillis, or near Moss Bluff, moving northeast at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Lake Charles, Oberlin, Reeves, Dry Creek, Mittie, Ragley, Longville,
Buller, Buhler, Harmony, Topsy, Gillis, Leblanc and Bundick Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3033 9306 3031 9347 3080 9315 3068 9263
TIME...MOT...LOC 0549Z 226DEG 20KT 3039 9321

K. Kuyper
Special weather statement, Jun 6, 1:53 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
153 AM CDT Thu Jun 6 2019

LAZ031-032-042-060800-
Jefferson Davis LA-Evangeline LA-Allen LA-
153 AM CDT Thu Jun 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON DAVIS...
SOUTHWESTERN EVANGELINE AND SOUTHEASTERN ALLEN PARISHES UNTIL 300 AM
CDT...

At 153 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kinder to near Elton to near Basile.
Movement was north at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Kinder, Oberlin, Elton, Buller, Harmony, Leblanc and Duralde.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3054 9249 3054 9261 3048 9261 3048 9263
      3044 9260 3039 9260 3038 9263 3036 9263
      3038 9303 3065 9294 3068 9248
TIME...MOT...LOC 0653Z 184DEG 19KT 3049 9290 3052 9274 3045 9261

K. Kuyper

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:17 PM CDTSpecial Marine WarningLCH58 min
Jun 5, 8:04 PM CDTSpecial Weather StatementLCHCameron41 min
Jun 5, 8:13 PM CDTSpecial Marine WarningLCH92 min
Jun 5, 8:31 PM CDTTornado WarningLCHCameron14 min
Jun 5, 8:46 PM CDTSpecial Weather StatementLCHCameron44 min
Jun 5, 9:04 PM CDTSevere Thunderstorm WarningLCHCameron26 min
Jun 5, 9:11 PM CDTFlash Flood WarningLCHCalcasieu, Cameron4 hr
Jun 5, 9:42 PM CDTSpecial Weather StatementLCHCameron33 min
Jun 5, 10:46 PM CDTSpecial Weather StatementLCHCameron29 min
Jun 5, 11:00 PM CDTSevere Thunderstorm WarningLCHCameron43 min
Jun 5, 11:04 PM CDTTornado WarningLCHCameron26 min
Jun 5, 11:17 PM CDTFlash Flood WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion4 hr
Jun 5, 11:26 PM CDTTornado WarningLCHCameron, Jefferson Davis34 min
Jun 5, 11:58 PM CDTTornado WarningLCHJefferson Davis32 min
Jun 6, 12:32 AM CDTTornado WarningLCHJefferson Davis43 min
Jun 6, 12:50 AM CDTSpecial Weather StatementLCHAllen55 min
Jun 6, 12:59 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis61 min
Jun 6, 1:09 AM CDTTornado WarningLCHAcadia, Jefferson Davis22 min
Jun 6, 1:28 AM CDTTornado WarningLCHAcadia, Evangeline, Saint Landry47 min
Jun 6, 1:43 AM CDTAreal Flood AdvisoryLCHAcadia, Allen, Beauregard, Calcasieu, Evangeline, Jefferson Davis and 1 more2 hr
Jun 6, 1:53 AM CDTSpecial Weather StatementLCHAllen67 min
Jun 6, 2:10 AM CDTSevere Thunderstorm WarningLCHAllen, Jefferson Davis65 min
Jun 6, 2:16 AM CDTTornado WarningLCHAcadia, Allen, Evangeline, Jefferson Davis44 min
Jun 6, 2:46 AM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Saint Landry59 min
Jun 6, 2:57 AM CDTTornado WarningLCHEvangeline, Saint Landry33 min
Jun 6, 3:33 AM CDTTornado WarningLCHCameron27 min
Jun 6, 3:51 AM CDTTornado WarningLCHVermilion36 min
Jun 6, 4:08 AM CDTSpecial Weather StatementLCHAcadia, Evangeline, Lafayette, Saint Landry67 min
Jun 6, 4:32 AM CDTSpecial Weather StatementLCHSaint Martin, Vermilion58 min
Jun 6, 5:30 AM CDTAreal Flood AdvisoryLCHAcadia, Evangeline, Lafayette, Saint Landry, Vermilion60 min
Jun 6, 5:38 AM CDTFlash Flood WarningLCHAcadia, Evangeline, Lafayette, Saint Landry, Vermilion67 min
Jun 6, 5:48 AM CDTSpecial Weather StatementLCHSaint Martin42 min
Jun 6, 6:36 AM CDTFlash Flood WarningLCHAcadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 6 more114 min
Jun 6, 7:47 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary38 min
Jun 6, 8:33 AM CDTFlash Flood WarningLCHIberia, Saint Martin, St. Mary3 hr
Jun 6, 8:45 AM CDTAreal Flood WarningLCHAcadia, Avoyelles, Evangeline, Iberia, Lafayette, Saint Landry and 3 more3 hr
Jun 6, 8:54 AM CDTSpecial Weather StatementLCHAssumption36 min
Jun 6, 9:06 AM CDTSpecial Marine WarningLCH39 min
Jun 6, 9:15 AM CDTTornado WarningLCHSaint Martin, St. Mary45 min
Jun 6, 9:55 AM CDTSpecial Marine WarningLCH65 min
Jun 6, 10:56 AM CDTSpecial Marine WarningLCH64 min
Jun 6, 12:01 PM CDTSpecial Marine WarningLCH59 min
Jun 6, 12:39 PM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry4 days
Jun 6, 12:39 PM CDTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion21 days
Jun 6, 12:39 PM CDTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin72 hr
Jun 6, 12:39 PM CDTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis4 days

Nearby

Flash Flood Warnings in Louisiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.